# SDR YENA2023100401190

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 72,594 hours, 26,016 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: SC47005
- Part serial: 4926
- Condition: Failed
- Location: 3cc1
- Part time: 66,118 hours, 23,743 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#380, MBJ-JFK. 'CLIMBOUT OF MJB 17000 RUDDER PULED TO THE RIGHT MOMENTARILY THEN BACK TO NORMAL. CRUISE AND DECENT SAME AS ABOVE. SEE READOUTS  (UNCOMMANDED YAW 17, OOO CLIMB, AND AT 30000 CLIMBING, AND AT FL180 AND DESCENDING AND AT CRUISE; REMOVED AND REPLACED YAW DAMPER SERVO ACTUATOR NO.1 ( 3CC1) IAW AMM 27-26-51. OPS TEST C/W IAW AMM 22-63-00-710-001. ALL GOOD. A/C OK TO CONTINUE SERVICE.'
